Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4155
Title: A Note on the CR Cohomology of Levi-Flat Minimal Orbits in Complex Flag Manifolds
Authors: Altomani, Andrea
Keywords: CohomologyCauchy-Riemann complexLevi-flatHomogeneous CR manifoldMinimal orbit in a flag manifold
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Andrea Altomani, "A Note on the CR Cohomology of Levi-Flat Minimal Orbits in Complex Flag Manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 283-293.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
We prove a relation between the $\bar{\partial}_{M}$ cohomology of
a minimal orbit of M of a real form of $\mathbf{G}_{0}$ of a complex
semisimple Lie group $\mathbf{G}$ in a flag manifold $\mathbf{G}/\mathbf{Q}$
and the Dolbeault cohomology of the Matsuki dual open orbit X of the
complexification $\mathbf{K}$ of a maximal compact subgroup $\mathbf{K}_{0}$
of $\mathbf{G}_{0}$, under the assumption that M is Levi-flat.
Type: Article
URI: http://hdl.handle.net/10077/4155
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
AltomaniRendMat37.pdf132.16 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

722
checked on Oct 27, 2020

Download(s)

363
checked on Oct 27, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.